MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION ULTRAFLEX? TRACHEOBRONCHIAL; PROSTHESIS, TRACHEAL, EXPANDABLE

BOSTON SCIENTIFIC CORPORATION ULTRAFLEX? TRACHEOBRONCHIAL; PROSTHESIS, TRACHEAL, EXPANDABLE
Model Number M00576570
Medical Device Problem Codes Use of Device Problem (1670); Material Deformation (2976); Positioning Problem (3009); Activation Failure (3270)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/07/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Block h6: imdrf device code a1502 captures the reportable event of stent positioning issue.Imdrf device code a0406 captures the reportable event of stent material deformation.Imdrf device code a150101 captures the reportable event of stent failure to expand.Imdrf impact code f2301 captures the reportable event of the stent was pulled and another stent was used to address the event.
 
Event or Problem Description
It was reported to boston scientific corporation that an ultraflex tracheobronchial covered distal release stent was to be implanted in the main bronchial to treat a narrowing in the airway for more lung volume during a tracheobronchial stent placement performed on (b)(6) 2025.The patient was not tortuous and was not dilated prior to stent placement.During the procedure, the stent was able to be released from the delivery system.However, the stent did not look right and was still smashed down, and the stent did not expand off the delivery system.The physician was able to pull the stent and placed another tracheobronchial stent to complete the procedure.There were no patient complications reported as a result of this event.
 
Additional Manufacturer Narrative
Blocks b5 and h6 (device code) were corrected following a medical review which determined that the stent was used for benign indication.Block h6: imdrf device code a1502 captures the reportable event of stent positioning issue.Imdrf device code a0406 captures the reportable event of stent material deformation.Imdrf device code a150101 captures the reportable event of stent failure to expand.Imdrf impact code f2301 captures the reportable event of the stent was pulled and another stent was used to address the event.
 
Event or Problem Description
It was reported to boston scientific corporation that an ultraflex tracheobronchial covered distal release stent was to be implanted in the main bronchial to treat a narrowing in the airway for more lung volume during a tracheobronchial stent placement performed on (b)(6) 2025.The patient was not tortuous and was not dilated prior to stent placement.During the procedure, the stent was able to be released from the delivery system.However, the stent did not look right and was still smashed down, and the stent did not expand off the delivery system.The physician was able to pull the stent and placed another tracheobronchial stent to complete the procedure.There were no patient complications reported as a result of this event.Note: it was reported that the stent was to be implanted in a benign indication, and there was no malignancy at the site.However, per the ultraflex tracheobronchial stent system directions for use, the stent is indicated for use in the treatment of tracheobronchial strictures produced by malignant neoplasms.The device is not indicated to be implanted for benign indication.

Brand Name
ULTRAFLEX? TRACHEOBRONCHIAL
Common Device Name
PROSTHESIS, TRACHEAL, EXPANDABLE
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
ballybrit business park
galway
EI  
Manufacturer Contact
christina lam
300 boston scientific way
marlborough, MA 01752
9145716918
MDR Report Key23696074
Report Number3005099803-2025-06319
Device Sequence Number21100318
Product Code JCT
UDI-Device Identifier08714729842378
UDI-Public(01)08714729842378(17)261021(10)35106273
Combination Product (Y/N)N
Initial Reporter StateLA
Initial Reporter CountryUS
PMA/510(K) Number
K141584
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 01/12/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberM00576570
Device Catalogue NumberM00576570
Device Lot Number0035106273
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/07/2025
Supplement Date Received by Manufacturer12/15/2025
Initial Report FDA Received Date12/02/2025
Supplement Report FDA Received Date01/12/2026
Date Device Manufactured10/21/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown